Mirena coil & Endo TMI post!: Hey! I haven... - Endometriosis UK

Endometriosis UK
48,853 members40,714 posts

Mirena coil & Endo TMI post!

L-Nebula-Sea
L-Nebula-Sea

Hey!

I haven't written on here in a while but I'm wondering if someone on here will have some answers!

I had the coil put in about two months ago during my lap..But since I've had it put in..everyday I've been loseing stuff..Sometimes blood but sometimes brown gunky stuff! I've had my coil checked and while she was doing it she did a swab for infection but it all came back normal..So I'm really stumped! Anyone know anything about this..Isit my body trying to reject the coil? I don't go back until April to see my specialist but I'm really thinking about having it taken out. The pain I still suffer with everyday has gotten stronger, and I get headaches or Migraines which I know are a side effect.

Anyone know anything!?

Thanks in advance.

3 Replies
oldestnewest

Hi,

I had the same problem with the coil I’ve had it twice now and didn’t like it both times, first time I could feel it poke me and had intense cramps and second time I just bled and had the worst smell and after swabs had pus, was put on antibiotics and shortly after had it removed but in that 6 month period of having it in I gained a whopping 23lbs! I feel as though it was the coil even though gynae insists it wasn’t the cause because weight gain for me has never ever been an issue for me at all, since removing it though my symptoms have come back and are so bad but I’m putting up with what I can as I want a baby and don’t want to be on any contraception and till I can get some sort of confirmation as to what I’m going through is endo as gynaes aren’t taking me seriously.

They say give it 6-9 months for your body to become adjusted to it so if you want to you can see if symptoms improve or you can just remove it which is a relatively simple procedure.

I personally had 2 bad experiences with the coil and am reluctant to get it again if needed, the pill and I’ve been on many haven’t helped either not with the relief of symptoms and I have terrible side affects to them too.

Hi I only had my coil in for two weeks and I begged them to take it out I was constantly suffering with stomach cramps it was agony

Yeah My pains have gotten stronger especially on the left side..I really don't get all the stuff I'm loseing..One minute I'm bleeding the next I'm not..Constantly having to wear pads which is now making me have sores! So miserable with it all now..trying not to let it show for my boys for Christmas but something has to change! :-(

You may also like...